# SDR DJFA20150913001

- Difficulty date: September 13, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N304FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 4,466 hours, 2,964 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, CREW EXTENDED LG & RECEIVED NORMAL DOWN, 3 GREEN INDICATION.  THE ACFT THEN EXPERIENCED A HYD SYS FAILURE.  CREW CONTINUED ON APPROACH & LANDED, BUT BOTH MLG TIRES FAILED DURING ROLL OUT, AS THE CREWS HAD TO ENGAGE THE AIRCRAFT'S EMER BRAKING SYS.  PAXS WERE MOVED OFF THE ACFT & IT WAS TOWED TO THE FBO.  PER EVALUATION AND RECOMMENDATION FROM MANUFACTURER, MX REMOVED AND REPLACED BOTH HYDRAULIC PRESSURE SWITCHES AND THE PRESSURE TRANSDUCER.  PERFORMED HIGH ENERGY STOP INSPECTION, TASK 05-50-10-200-801A. OPS AND LEAK CHECKS GOOD.
